International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 399-404
Factorial ratios that are integers
Hofstra University, Mathematics Department, Hempstead 11554, NY, USA
Received 15 March 1993; Revised 8 June 1993
Copyright © 1995 Safwan Akbik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.